# SDR SWAA022911

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 61,884 hours, 66,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE CABLE MISROUTED.  REROUTED CABLE PER MM.
